Skin problem

I have developed cuts between the thigh and vagina region. The skin becomes grayish in color and is an external problem only.As a result, sometimes there is a discharge of watery fluid. It comes and goes. They sometimes itch badly and the feeling is uncontrollable. I have tried using antibacterial and anti fungal powder (ABZORB) which works for sometime but later ends up with the uncontrollable itch. This condition has been persistent for atleast 3 months now.
views-icons 5 Views Bookmark this Answer

Doctor Answers (1) on Skin problem

doctor profile image
Dr. Rajdeep Bangalore | Dermatologist
You may be suffering from an eczema. It might have started as a fungal nice but now has caused skin damage. Also you might have used steroid containing creams(most antifungals given by a pharmacist will be combined with steroids so that the patient gets instant relief). Steroids when used for a long time damage the skin. The other possibility is a mixed bacterial and fungal intertrigo. This will need antibiotics and antifungal agents. I would advise you to get a KOH examination and bacterial culture and sensitivity test to see if there is any active bacterial or fungal infection. Fungal infections can become resistant to antifungals and may need higher antifungals than you have already used. I have just explained all the possibilities to you. Please get examined by a dermatologist near you to arrive at a proper diagnosis. Warm regards. Dr. Rajdeep Mysore Chirag Hospital Bangalore
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?